# SDR SWAA960633

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344/294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FWD GALLEY FLOOR BEAM UPPER SURFACE CORRODED AT BS 344, RBL 3 TO 10.  ALSO, BS 294, 294.5.  REPLACED T-CAP PER BOEING SRM.
